- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 367541, 17 pages
Oscillation Criteria for Second-Order Superlinear Neutral Differential Equations
1School of Science, University of Jinan, Jinan, Shandong 250022, China
2School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China
Received 5 September 2010; Accepted 20 January 2011
Academic Editor: Josef Diblík
Copyright © 2011 Tongxing Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- Guojing Xing, Tongxing Li, and Chenghui Zhang, “Oscillation of higher-order quasi-linear neutral differential equations,” Advances in Difference Equations, vol. 2011, 2011.
- Asylzat Kopzhassarova, and Abdizhakhan Sarsenbi, “Basis Properties of Eigenfunctions of Second-Order Differential Operators with Involution,” Abstract and Applied Analysis, vol. 2012, pp. 1–6, 2012.
- Swarna S. Ramaswamy, David M. MacLean, and Alemayehu A. Gorfe, “Proton-mediated Conformational Changes in an Acid-sensing Ion Channel,” Journal of Biological Chemistry, vol. 288, no. 50, pp. 35896–35903, 2013.
- I. Orazov, A. Shaldanbayev, and M. Shomanbayeva, “About the Nature of the Spectrum of the Periodic Problem for the Heat Equation with a Deviating Argument,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013.
- Tongxing Li, Yuriy V Rogovchenko, and Chenghui Zhang, “Oscillation results for second-order nonlinear neutral differential equations,” Advances in Difference Equations, vol. 2013, no. 1, pp. 336, 2013.